# SDR AALA202009049019

- Difficulty date: August 26, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK BETWEEN FR12 AND FR24 AT BL -Y1292, MEASURING L=0.472 IN, W=0.216 IN, D=0.065 IN. REPLACED SEAT TRACK WITH MODIFIED PART IAW A321 SRM 51-72-11-911-001 AND DRAWINGS D53111008 AND D53112812.
